Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 101852, 13 pages
http://dx.doi.org/10.1155/2011/101852
Research Article

Direct and Inverse Approximation Theorems for Baskakov Operators with the Jacobi-Type Weight

1School of Mathematics and Information Engineering, Taizhou University, Zhejiang, Taizhou 317000, China
2School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

Received 2 May 2011; Accepted 10 September 2011

Academic Editor: Ruediger Landes

Copyright © 2011 Guo Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Baskakov, “An example of a sequence of linear positive operators in the spaces of continuous functions,” Doklady Akademii Nauk SSSR, vol. 112, pp. 249–251, 1957. View at Google Scholar
  2. M. Becker, “Global approximation theorems for Szász-Mirakjan and Baskakov operators in polynomial weight spaces,” Indiana University Mathematics Journal, vol. 27, no. 1, pp. 127–142, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Z. Ditzian, “On global inverse theorems of Szász and Baskakov operators,” Canadian Journal of Mathematics, vol. 31, no. 2, pp. 255–263, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. V. Totik, “Uniform approximation by Baskakov and Meyer-König and Zeller operators,” Periodica Mathematica Hungarica, vol. 14, no. 3-4, pp. 209–228, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. Totik, “Uniform approximation by exponential-type operators,” Journal of Mathematical Analysis and Applications, vol. 132, no. 1, pp. 238–246, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. C. Xun and D. X. Zhou, “Rate of Convergence for Baskakov Operators with Jacobi-Weights,” Acta Mathematics Applicatae Sinica, vol. 18, pp. 127–139, 1995 (Chinese). View at Google Scholar
  7. Z. Ditzian and V. Totik, Moduli of Smoothness, vol. 9, Springer, New York, NY, USA, 1987.
  8. W. Chen, Approximation Theory of Operators, Xiamen University Publishing House, Xiamen, China, 1989.